MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-03-0235
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product 200-02-35 three peg patella 35mm reported under 038671-2024-02459.Product 02-012-47-3509 logic cr tib insert std, sz 3.5, 9 mm reported under 1038671-2024-00871.D10: concomitants: 4576988 - 02-012-47-3509 - logic cr tib insert std, sz 3.5, 9 mm.5245724 - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.5310308 - 200-02-35 - three peg patella 35mm.5248761 - 201-78-15 - holding pin mini sharp point 4 pk.5340556 - 521-78-23 - threaded pin size 2.3 collared.5340576 - 521-78-23 - threaded pin size 2.3 collared.5260743 - 521-78-32 - threaded pin size 3.0 collarless.1000018027 - a10012 - gps implant kit v2.H3: the revision reported was likely the result of presumed prosthesis wear, instability, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not returned for evaluation.
 
Event or Problem Description
It was reported that a female patient, initial left knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2024, approximately 5 years 11 months post the initial procedure.The patient was revised due to femur loosening from poly and patella wear.Everything was removed.There were no device breakages or surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis as they were disposed of by the hospital.Device images were provided.No further information.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19787187
Report Number1038671-2024-02460
Device Sequence Number18249933
Product Code JWH
UDI-Device Identifier10885862158024
UDI-Public10885862158024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Catalogue Number02-010-03-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date07/20/2024
Date Device Manufactured09/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale